MathSciNet Relay Station
MathSciNet bibliographic data
MR565068 (81d:58053) 58G20 (58A14)
Georgescu, V. Some boundary value problems for differential forms on compact Riemannian manifolds. Ann. Mat. Pura Appl. (4) 122 (1979), 159–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement